On higher dimensional Luecking's theorem

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


D. Luecking has recently proved that a Toeplitz operator with measure symbol on the Bergman space of unit disk has finite rank if and only if its symbols is a linear combination of point masses. In this note we extend this theorem to higher dimensional cases.

Original languageEnglish
Pages (from-to)213-224
Number of pages12
JournalJournal of the Mathematical Society of Japan
Issue number1
Publication statusPublished - 2009 Jan


  • Bergman space
  • Finite rank
  • Toeplitz operator

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On higher dimensional Luecking's theorem'. Together they form a unique fingerprint.

Cite this